# SDR UPS02839686

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOOR SUPPORT ANGLE CORRODED AT FS 1766 BL 18L     REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0, REMOVED ANGLE IAW DC8 SRM 51-1-21 FAB, LOCATED AND DRILLED IAW DAC DWG 5 755032, ALODINE AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM  51-1-21D
